I had a tetanus shot in 1992 in the right arm. There was a small bump at the injection site that gradually disappeared in a year's time.
I got my next one in 2005 in the left arm. It hurt and burned much more than 1992's shot. Once again a bump formed at the injection site, but it did not go away.
I got a flu shot in 2010 in the left arm. The man who did it said he preferred the left arm because he was left-handed. I pointed out the bump, and he said that was no problem. He said it was just the same kind of scar that smallpox vaccine receivers got.
Now in the last month the bump has decupled in size and become sensitive to the touch. I can no longer lie down on my left side. Before I go to the doctor, I want to get a preview of what bad news I am in for.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.